# SDR DALA2018051003237

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 88,648 hours, 37,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 C/D EMERGENCY LIGHT COVER MISSING. REPLACED COVER PER AMM 33-51.
